# SDR 3J7R2023021700001

- Difficulty date: February 17, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 14,344 hours, 965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Condition: Depleted
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR CABIN AND EXTERIOR EMERGENCY LIGHTS INOP WHEN MAIN BATTERY IS OFF.  LIGHTS WORK NORMALLY WHEN MAIN BATTERY IS ON.
